# SDR ZZDA070603187

- Difficulty date: June 3, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR CUTOUT LOWER SECTION HAS SPOTS OF CORROSION.  ROUT OUT DAMAGED AREAS AND INSTALLED (2 EA) DOUBLERS REPAIRS, FABRICATED FROM 7075-0 .063 AND HEAT TREATED TO T-6.  DIMENSION 4.5 X 4.25 INCHES AND 4.5 X 4.5 INCHES AS PER MESSAGE 1-383694435-1 AND AIRTRAN EA 17-53-00526IR.
